Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2018
Publication:
An asymptotic Reissner–Mindlin plate model
Issued Date
2018-06-01
Resource Type
Article
ISSN
16310721
DOI
10.1016/j.crme.2018.04.014
Other identifier(s)
2-s2.0-85046359862
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Comptes Rendus - Mecanique. Vol.346, No.6 (2018), 432-438
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Christian Licht, Thibaut Weller
An asymptotic Reissner–Mindlin plate model.
Comptes Rendus - Mecanique. Vol.346, No.6 (2018), 432-438.
doi:10.1016/j.crme.2018.04.014
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/45807
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
An asymptotic Reissner–Mindlin plate model
Author(s)
Christian Licht
Thibaut Weller
Other Contributor(s)
Laboratoire de Mécanique et Génie Civil, Université de Montpellier
South Carolina Commission on Higher Education
Mahidol University
Abstract
© 2018 Académie des sciences A mathematical study via variational convergence of a periodic distribution of classical linearly elastic thin plates softly abutted together shows that it is not necessary to use a different continuum model nor to make constitutive symmetry hypothesis as starting points to deduce the Reissner–Mindlin plate model.
Keyword(s)
Engineering
Materials Science
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/45807
Collections
Scopus 2018
Full item page
Send Feedback